# SDR UIEA2018102102310

- Difficulty date: October 21, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 71,695 hours, 12,390 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE DISPLAYED. PERFORMED BITE TEST IAW AMM 21-31-00. MESSAGE CLEARED, OPS CHECK OK NO FAULTS AT THIS TIME.
